# SDR SWIA201540837

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SIDE OF PAX DOOR HAS A SMALL DENT 24 IN FROM TOP AND 4 IN AFT OF FWD SIDE OF DOOR.  C-CHECK, RE-WORKED EXTERIOR SIDE OF PAX DOOR 24 IN FROM TOP AND 4 IN AFT OF FWD SIDE OF DOOR DENT IAW STS EA.
